Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the medication for bacterial infection on thumb?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5956 Questions
Question
Hello Doctor, It looks like I got some bacterial infection on my left foot thumb. Please refer the images that I am going to upload of the same. Kindly suggest suitable ointment. Regards, XXXXX
Posted Sun, 29 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query and photographs. You are suffering from a fungal infection called as onychomycosis. You need treatment with oral as well ah topical antifungal. Topical application of terbinafine cream and oral intake of tablet terbinafine will give you relief. The treatment will be long. It may require about 3 months. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: What is the medication for bacterial infection on thumb? 4 minutes later
Thank you Dr. XXXXXXX for your diagnosis. Could you suggest the preferred Tablet and Ointment names, dosage and usage. Regards, XXXXXX
 
 
Answered by Dr. Rahul Kumar 16 hours later
Brief Answer: details below Detailed Answer: Hello You can buy tyza cream and tablet. Thank you
Above answer was peer-reviewed by
 
Follow-up: What is the medication for bacterial infection on thumb? 5 minutes later
Thank you Doctor. Please suggest dosage and usage. How many tablets I need to take a day, after meal or before meal and how many times I need to apply the cream. Regards, XXXXXX
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Please apply the cream twice daily and take 1 tablet daily in night for 1month. The tablet will be 250 mg
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor